Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feel blurriness in eye, wear OTC reading glasses and RX for distance and night driving. What could this be?

Good morning I woke this morning and in the dark could only see out of my right eye. Sat for about 2 min and walked to the bathroom where I turned on the light. I could see out of it then but it was blurry. An hour later my vision still is not clear in my left eye. I m a 58 yr old woman. I wear OTC reading glasses and have a Rx for distance and night driving. What could this be?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM.
Sudden onset of visual blurring in your age could be due to problems in your inner layers of eye (vitreous or retina,involving macula). Since you have not mentioned any discomfort like redness/pain/drooping of eyelids etc..... I think your front half (anterior half) is okay.

Considering your age, I suggest you to consult your eye doctor at the earliest,as conditions like retinal detachment/ retinal vessel occlusions need immediate intervention to save your vision. There are many conditions which will cause sudden blurring of vision like PVD ( posterior vitreous detachment ),macular edema, central serous retinopathy, diabetic/hypertensive retinopathy,vitreous hemorrhage . All the above mentioned conditions can be confirmed only by a dilated retinal examination.

So don't wait, get an appointment and take care:).
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor